MathSciNet Relay Station
MathSciNet bibliographic data
MR331023 46B15
Johnson, W. B.; Zippin, M. On subspaces of quotients of $(\sum G\sb{n})\sb{lp}$ and $(\sum G\sb{n})\sb{c\sb{0}}$. Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972). Israel J. Math. 13 (1972), 311–316 (1973).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement